Skip to Main Content
Have library access? Log in through your library
journal article
Sufficient Conditions for Convergence Almost Everywhere of Multiple Trigonometric Fourier Series with Lacunary Sequence of Partial Sums
Igor L. Bloshanskii and Denis A. Grafov
Real Analysis Exchange
Vol. 41, No. 1 (2016), pp. 159-172 (14 pages)
Published By: Michigan State University Press
https://doi.org/10.14321/realanalexch.41.1.0159
https://www.jstor.org/stable/10.14321/realanalexch.41.1.0159
Cite this Item
View Preview
View Preview